The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (286 KB) | Metadata | Table of Contents | ZAA summary
Volume 39, Issue 1, 2020, pp. 27–40
DOI: 10.4171/ZAA/1649

Published online: 2020-01-24

Measures of Non-Compactness and Sobolev–Lorentz Spaces

Ondřej Bouchala[1]

(1) Charles University, Prague, Czechia

We show that the measure of non-compactness of the limiting embedding of Sobolev–Lorentz spaces is equal to the norm. This is a consequence of our general theorem for arbitrary Banach spaces.

Keywords: Measure of non-compactness, Lorentz spaces, Sobolev spaces, embeddings

Bouchala Ondřej: Measures of Non-Compactness and Sobolev–Lorentz Spaces. Z. Anal. Anwend. 39 (2020), 27-40. doi: 10.4171/ZAA/1649